Alert archive / Oregon / Frost Advisories in 2011
Frost Advisory 30, NWS Medford, OR
NWS Medford, OR issued this frost advisory at Sep 27, 2011, 2:30 AM PDT for Klamath County, Lake County, Oregon. It took effect at Sep 28, 2011, 1:00 AM PDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 27, 2011, 2:30 AM PDT (09:30 UTC)
- In effect from
- Sep 28, 2011, 1:00 AM PDT
- Expired
- Sep 28, 2011, 9:00 AM PDT
- In force
- 8 hr
- Issued by
- NWS Medford, OR
Counties Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 158 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 9.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2467 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
028 WWUS76 KMFR 270930 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 230 AM PDT TUE SEP 27 2011 ORZ030-031-272300- /O.NEW.KMFR.FR.Y.0030.110928T0800Z-110928T1600Z/ /O.CON.KMFR.FR.Y.0029.110927T1000Z-110927T1500Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER 230 AM PDT TUE SEP 27 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ALSO ISSUED A NEW FROST ADVISORY...IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY. * TEMPERATURE...LOW TEMPERATURES THIS MORNING WILL BE IN THE UPPER 20 TO LOWER 30S OVER MUCH OF LAKE AND KLAMATH COUNTIES. LATE TUESDAY NIGHT INTO WEDNESDAY MORNING LOWS WILL BE A COUPLE OF DEGREES COLDER IN NORTHERN PORTIONS OF THE COUNTIES...AND THE SAME TO SLIGHTLY WARMER ELSEWHERE. * LOCATIONS INCLUDE: THIS MORNING BEATTY...BLY...CHEMULT ...CRESCENT... GILCHRIST...SPRAGUE RIVER...AND LAKEVIEW. TONIGHT SILVER LAKE...CHEMULT...CRESCENT... GILCHRIST...AND CHILOQUIN. * IMPACTS...FROST CONDITIONS WILL DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ085-ORZ029-271500- /O.CON.KMFR.FR.Y.0029.110927T1000Z-110927T1500Z/ MODOC COUNTY-KLAMATH BASIN- INCLUDING THE CITY OF...ALTURAS 230 AM PDT TUE SEP 27 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. * TEMPERATURE...OVERNIGHT TEMPERATURES WILL DROP INTO THE LOW 30S IN NORTHERN KLAMATH AND WESTERN LAKE COUNTIES...AND LOWER ELEVATIONS OF MODOC COUNTY. A FEW SPOTS ALONG HIGHWAY 97 IN NORTHERN KLAMATH COUNTY WILL REACH THE 20S TONIGHT. * LOCATIONS INCLUDE: ALTURAS. * IMPACTS...FROST CONDITIONS MAY KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BTL
4 follow-up statements
393 WWUS76 KMFR 271452 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 752 AM PDT TUE SEP 27 2011 ORZ030-031-272315- /O.EXP.KMFR.FR.Y.0029.000000T0000Z-110927T1500Z/ /O.CON.KMFR.FR.Y.0030.110928T0800Z-110928T1600Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER 752 AM PDT TUE SEP 27 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY... ...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY. * TEMPERATURE...LOW TEMPERATURES THIS MORNING WERE IN THE UPPER 20S TO MID 30S OVER MUCH OF LAKE AND KLAMATH COUNTIES. LATE TUESDAY NIGHT INTO WEDNESDAY MORNING LOWS WILL BE A COUPLE OF DEGREES COLDER IN NORTHERN PORTIONS OF THE COUNTIES...AND THE SAME TO A FEW DEGREES WARMER ELSEWHERE. * LOCATIONS INCLUDE: THIS MORNING BEATTY...BLY...CHEMULT... CRESCENT... GILCHRIST...SPRAGUE RIVER...AND LAKEVIEW. TONIGHT SILVER LAKE...CHEMULT...CRESCENT... GILCHRIST...AND CHILOQUIN. * IMPACTS...FROST CONDITIONS WILL DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ085-ORZ029-271600- /O.EXP.KMFR.FR.Y.0029.000000T0000Z-110927T1500Z/ MODOC COUNTY-KLAMATH BASIN- INCLUDING THE CITY OF...ALTURAS 752 AM PDT TUE SEP 27 2011 ...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING. LOW TEMPERATURES THIS MORNING WERE MAINLY IN THE MID TO UPPER 30S. LOWS WILL GENERALLY BE A FEW DEGREES HIGHER ON WEDNESDAY MORNING. $$ DW/MO
793 WWUS76 KMFR 272242 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 342 PM PDT TUE SEP 27 2011 ORZ029-281600- /O.EXA.KMFR.FR.Y.0030.110928T0800Z-110928T1600Z/ KLAMATH BASIN- 342 PM PDT TUE SEP 27 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY. * TEMPERATURE...TEMPERATURES OVER MUCH OF LAKE AND KLAMATH COUNTIES LATE TONIGHT INTO WEDNESDAY MORNING WILL BE IN THE LOWER TO MID 30S. THE LOWS WILL BE THE COLDEST IN THE NORTHERN PORTIONS OF THE COUNTIES. * LOCATIONS INCLUDE: CHILOQUIN...CHEMULT...CRESCENT...GILCHRIST... SPRAGUE RIVER...SILVER LAKE...AND THE CHRISTMAS VALLEY. * IMPACTS...FROST CONDITIONS WILL DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ORZ030-031-281600- /O.CON.KMFR.FR.Y.0030.110928T0800Z-110928T1600Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER 342 PM PDT TUE SEP 27 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY. * TEMPERATURE...LOW TEMPERATURES THIS MORNING WERE IN THE UPPER 20S TO MID 30S OVER MUCH OF LAKE AND KLAMATH COUNTIES. LATE TUESDAY NIGHT INTO WEDNESDAY MORNING LOWS WILL BE A COUPLE OF DEGREES COLDER IN NORTHERN PORTIONS OF THE COUNTIES...AND THE SAME TO A FEW DEGREES WARMER ELSEWHERE. * LOCATIONS INCLUDE: THIS MORNING BEATTY...BLY...CHEMULT... CRESCENT... GILCHRIST...SPRAGUE RIVER...AND LAKEVIEW. TONIGHT SILVER LAKE...CHEMULT...CRESCENT... GILCHRIST...AND CHILOQUIN. * IMPACTS...FROST CONDITIONS WILL DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
820 WWUS76 KMFR 272248 CCA NPWMFR URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MEDFORD OR 342 PM PDT TUE SEP 27 2011 ORZ029-281600- /O.COR.KMFR.FR.Y.0030.110928T0800Z-110928T1600Z/ KLAMATH BASIN- 342 PM PDT TUE SEP 27 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY. * TEMPERATURE...TEMPERATURES OVER MUCH OF THE KLAMATH BASIN WILL BE IN THE MID 30S. HOWEVER THE LOWS WILL BE THE COLDEST NORTH OF THE KLAMATH LAKE. * LOCATIONS INCLUDE: CHILOQUIN. * IMPACTS...FROST CONDITIONS WILL DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ORZ030-031-281600- /O.COR.KMFR.FR.Y.0030.110928T0800Z-110928T1600Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER 342 PM PDT TUE SEP 27 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY. * TEMPERATURE...TEMPERATURES OVER MUCH OF LAKE AND KLAMATH COUNTIES WILL FALL INTO THE LOWER TO MID 30S AGAIN TONIGHT. * LOCATIONS INCLUDE: CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER...AND THE CHRISTMAS VALLEY. TEMPERATURES IN THE GOOSE LAKE VALLEY ARE EXPECTED TO BE WARMER THAN THE REST OF LAKE COUNTY WITH LAKEVIEW LOWS FORECAST TO BE AROUND 40. * IMPACTS...FROST CONDITIONS WILL DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
053 WWUS76 KMFR 281536 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 836 AM PDT WED SEP 28 2011 ORZ029>031-281645- /O.EXP.KMFR.FR.Y.0030.000000T0000Z-110928T1600Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER 836 AM PDT WED SEP 28 2011 ...FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. LOW TEMPERATURES IN THE VALLEYS OF SOUTH CENTRAL OREGON WERE MAINLY IN THE MID AND UPPER 30S THIS MORNING. $$ DW
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Sep 26, 9:38 PM PDT, 4 hours 52 minutes earlier.
Area forecast discussion, Sep 26, 9:38 PM PDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MEDFORD OR
938 PM PDT MON SEP 26 2011
.EVENING DISCUSSION...WINDS ALONG THE COAST AND IN THE COASTAL
WATERS ARE DECREASING RAPIDLY AS THE COLD FRONT MOVES INLAND THIS
EVENING. HAVE DROPPED THE GALE WARNING WITH THE DECREASING WINDS AND
SEAS ARE DECREASING NOW AND WILL GO TO SMALL CRAFT FOR SEAS AS WELL
SHORTLY.
.DISCUSSION...ITS A SEASONABLE DAY ACROSS THE FORECAST AREA IN TERMS
OF TEMPERATURES...AND SUNSHINE IS IN ABUNDANCE. CLOUDS ASSOCIATED
WITH A COLD FRONT ARE MOVING TOWARD THE COAST. LIGHT RAIN IS
EXPECTED TONIGHT ALONG THE COAST NORTH OF CAPE BLANCO AND MAY REACH
AS FAR INLAND AS ROSEBURG OVERNIGHT INTO TUESDAY MORNING.
MEANWHILE...EAST OF THE CASCADES ANOTHER COLD AND DRY NIGHT IS
EXPECTED AND A FROST ADVISORY IS IN PLACE FOR
CHEMULT...ALTURAS...AND LAKEVIEW.
ASIDE FROM LINGERING LOW CLOUDS IN THE UMPQUA BASIN...TOMORROW
SHOULD BE ANOTHER SUNNY DAY ACROSS THE FORECAST AREA. BEACHGOERS
SHOULD EXERCISE CAUTION NEAR THE SURF ZONE AS A LARGE WEST SWELL
IMPACTS THE COASTLINE TUESDAY. A HIGH SURF ADVISORY HAS BEEN
ISSUED FOR THE EXPECTED DANGEROUS WAVES. A RIDGE WILL BUILD THROUGH
THURSDAY...WITH TEMPERATURES RISING SOME EACH DAY. HIGH
TEMPERATURES THURSDAY SHOULD BE ABOUT 10 DEGREES ABOVE NORMAL MOST
PLACES.
FRIDAY...AN UPSTREAM TROUGH WILL GET CLOSE ENOUGH TO BEGIN TO COOL
TEMPERATURES BACK TOWARD NORMAL. BOTH THE ECMWF AND GFS HINT AT A
COLD FRONT DISSIPATING NEAR THE COAST...SO LITTLE IMPACT IS
EXPECTED BUT INCREASING CLOUDS IS LIKELY ON FRIDAY. TEMPERATURES
COOL SOME MORE ON SATURDAY BUT LITTLE PRECIPITATION IS EXPECTED.
SO THE FIRST HALF OF THE WEEKEND LOOKS DRY. BY SUNDAY ENOUGH
ENERGY WILL LIKELY REACH THE COAST TO GENERATE SOME SHOWERS AND
HAVE BUMPED UP PRECIPITATION CHANCES ACCORDINGLY. THE MODE OF
PRECIPITATION COULD BE THUNDERSTORMS IF ENOUGH SOUTHERLY FLOW AND
MOISTURE COMBINES OVER THE REGION...OR MORE STRATIFORM IN NATURE
IF FLOW IF MORE WESTERLY. BOTH SOLUTIONS HAVE BEEN PRESENTED IN
MODEL OUTPUT THE PAST COUPLE DAYS AND HAVE SIDED WITH SHOWER
ACTIVITY LATE IN THE WEEKEND.
&&
.AVIATION...VFR CONDITIONS WILL CONTINUE AT INLAND LOCATIONS THROUGH
TONIGHT. ALONG THE COAST...MVFR CEILINGS ARE LIKELY AS EARLY AS 9PM.
MOUNTAIN OBSCURATION WILL IMPACT THE COAST RANGE AROUND MIDNIGHT AND
A BRIEF PERIOD OF MVFR CEILINGS WILL AFFECT ROSEBURG TUESDAY
MORNING. CEILINGS LIFT AND MOISTURE DECREASES DURING THE DAY TUESDAY
SO ALL TERMINALS...WITH THE POSSIBLE EXCEPTION OF NORTH BEND...WILL
BE VFR DURING THE AFTERNOON.
&&
.MARINE...GALE CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON
NORTH AND WEST OF CAPE BLANCO BEYOND 10NM OFFSHORE...GENERATING
STEEP WIND DRIVEN SEAS. ADDITIONALLY...A LONG PERIOD SWELL BETWEEN
15 AND 18 FEET WILL AFFECT COASTAL WATERS BEGINNING TONIGHT AND
LASTING THROUGH TOMORROW EVENING. A HIGH SURF ADVISORY HAS BEEN
ISSUED FOR EXPECTED DANGEROUS WAVE CONDITIONS ALONG THE COASTLINE
TOMORROW.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH SURF ADVISORY FROM 5 AM TO 5 PM PDT TUESDAY FOR
ORZ021-022.
FROST ADVISORY FROM 3 AM TO 8 AM PDT TUESDAY FOR ORZ029-030.
CA...NONE.
PZ...GALE WARNING UNTIL 8 PM PDT THIS EVENING FOR PZZ370.
HAZARDOUS SEAS WARNING UNTIL 11 PM PDT THIS EVENING FOR
PZZ350-370.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT THIS EVENING FOR
PZZ350.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 8 PM PDT THIS EVENING FOR
PZZ356.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT
WEDNESDAY FOR PZZ356.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT THIS EVENING FOR
PZZ376.
HAZARDOUS SEAS WARNING UNTIL 11 PM PDT THIS EVENING FOR PZZ376.
SK/TW/MW/MSHazardous weather outlook, Sep 26, 5:16 PM PDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 516 PM PDT MON SEP 26 2011 ORZ021-022-271200- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 516 PM PDT MON SEP 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT NO SIGNIFICANT WEATHER WILL OCCUR TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A HIGH SURF ADVISORY IS IN EFFECT FROM 5 AM TO 5 PM PDT TUESDAY FOR THE IMMEDIATE COASTLINE. SEE THE COASTAL HAZARD MESSAGE FOR MORE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED. CAZ085-ORZ029>031-271200- MODOC COUNTY-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 516 PM PDT MON SEP 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...TONIGHT A FROST ADVISORY IS IN EFFECT BEGINNING AT 3 AM PDT TONIGHT. SEE THE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 3:03 PM PDT | Small Craft Advisory for Winds | MFR | 29 hr |
Nearby
Frost Advisories in Oregon, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.